MAUDE Adverse Event Report: VARIAN MEDICAL SYSTEMS ARIA RADIATION THERAPY MANAGEMENT

VARIAN MEDICAL SYSTEMS ARIA RADIATION THERAPY MANAGEMENT
Model Number HITA869
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer reported on the 19th of december, 2024 that their aria server was not booting up, following a power outage on the (b)(6) 2024.System went down on (b)(6) 2023, this caused treatment delay for at least 2 weeks.There is no claim of direct injury to any patient, but treatment interruption for greater than two weeks has the potential to decrease efficacy of radiation treatment.
 
Event or Problem Description
Customer reported on the 19th of december, 2024 that their aria server was not booting up, following a power outage on the (b)(6) 2024.System went down on (b)(6) 2023, this caused treatment delay for at least 2 weeks.
 
Additional Manufacturer Narrative
The customer created new treatment plans for patients due to the extended treatment delay.They began treating patients again on the (b)(6) 2025.
 
Event or Problem Description
See completed (b)(4).

Brand Name
ARIA RADIATION THERAPY MANAGEMENT
Common Device Name
ARIA RADIATION THERAPY MANAGEMENT
Manufacturer (Section D)
VARIAN MEDICAL SYSTEMS
täfernstrasse 7
daettwil 05405
SZ  05405
Manufacturer Contact
nia van baalen
911 hansen way
palo alto, CA 94304-1028
6504246833
MDR Report Key21168739
Report Number3010123525-2025-00001
Device Sequence Number18526282
Product Code IYE
UDI-Device Identifier00856100006080
UDI-Public00856100006080
Combination Product (Y/N)N
Initial Reporter CountryKE
PMA/510(K) Number
K133572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHITA869
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown